# SDR REXA2017121901307

- Difficulty date: December 19, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 7,593 hours, 5,213 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB CRACKED IN 2 EA PLACES AT RADIUS OF MID STEP. REPAIRED PAX DOOR FWD WEB IAW SRM 52-11-04.
